# SDR CA970312004

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Condition: Loose  Nuts
- Location: Elev Tab Act
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LOW FREQUENCY AIRFRAME VIBRATIONS AT VARIOUS SPEEDS. AIRCRAFT GROUNDED. ELEVATOR TAB ACTUATOR RODS ATTACHMENT BRACKET WAS LOOSE. RETAINED BY SIX NUTS AND BOLTS AND WAS LOOSE TO THE EXTENT THAT A 1/2 INCH PLAY WAS POSSIBLE BETWEEN BRACKET AND TAB. NUTS AND BOLTS APPEARED TO BE IN NORMAL CONDITION, REPLACED.
